question-icon

Does gemfibrozil cause weight gain? Does gemfibrozil cause teary eyes?

default
Posted on Mon, 1 Apr 2019
Question: Does gemfibrozil cause weight gain? Does gemfibrozil cause teary eyes? have had teary eyes for months now since started with gemfibrozil? thanks
doctor
Answered by Dr. Dorina Gurabardhi (33 minutes later)
Brief Answer:
Gemifibrozil don't cause weight gain,it may cause teary eye

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Gemfibrozil doesn't cause weight gain.

It is an antihyperlipidemic drug and it can cause weight loss.

Eye disorders related to Gemifibrozol are very rare.

So teary eye can be related to the use of Gemifibrozil.

I suggest you to consult your doctor about an alternative medication.

Hope I have answered your query.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 8872 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does gemfibrozil cause weight gain? Does gemfibrozil cause teary eyes?

Brief Answer: Gemifibrozil don't cause weight gain,it may cause teary eye Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Gemfibrozil doesn't cause weight gain. It is an antihyperlipidemic drug and it can cause weight loss. Eye disorders related to Gemifibrozol are very rare. So teary eye can be related to the use of Gemifibrozil. I suggest you to consult your doctor about an alternative medication. Hope I have answered your query. Let me know if I can assist you further.